The sector of analyticity of the Ornstein-Uhlenbeck semigroup on Lp spaces with respect to invariant measure
Research output: Contribution to journal › Research article › Contributed › peer-review
Contributors
Details
| Original language | English |
|---|---|
| Pages (from-to) | 703-722 |
| Journal | Journal of the London Mathematical Society |
| Volume | 71 |
| Issue number | 3 |
| Publication status | Published - 2005 |
| Peer-reviewed | Yes |
| Externally published | Yes |
External IDs
| ORCID | /0000-0002-6854-0586/work/144109108 |
|---|---|
| Scopus | 33644626201 |